Doctor put on progyluton pils (one daily) and after 7 days today bleeding started, should I stop taking the pil more or continue.
Hello, and wlecome to JA. Could you please provide the chemical name of the pill, not the brand name? Than you
11 white tablets each containing Estradiol valerate 2 mg10 light brown tablets each containg Estradiol valerate 2mg Norgestrel 0.5 mg
No, don`tbe in a ruch to stop. Rmember that the pills were begun with no knowlege of the thickness of the lining of the uerus. Therefore this early stimulation could result in irregular staining or bleeding for 1-2 months., Try to bear with it. If it is persistent, call your GYN to discuss. Be well
today I went to doctor again.. she advice that dont stop this Progyluton. Also she write one more type of tablets. that's why I was worried. i.e. Primolut-Nor. 1 Tablet contains Norethisterone acertate 10 mg.I am afraid I ll start both, may be not good.
I agree with you. I believe the additon of Primolut-Nor 1 is more thanyou need. Be pateint for several weeks longer inspite of the nuisance of the bleeding.
So what's ur final advice in this regard...Should we stop all pils and continue with bleeding or only continue progyluton. What should be the result, you think if we coutinue or stop progyluton today.thanks for your answers.
You could, of course, stop the Progylton,but then you would be giving up the reason you started. If you continue, the bleeding should stop in the near future.If it doesn`t, the reason should be investigated by your gynecoloigst iwth an ultrasound. I do not agree with the advice to start the second pill. But experts do not always concur. Please remember to hit "accept".alan gibstein,m.d.,facog40629.7980404282
If I can send you all my reports (Ultrasound and hormone test) and the medication I was taking from last 6 months. May be you ll revise your advice. Doctor.. I am tired of this problem. I want help. Please help me. God bless you.
Send it, by all means
ok. tomorow I ll scan and send to you. Thanks
You are welcome and remember to hit accept.
Please download from following linksReports. Fist page is the Ultrasound report and rest of the pages are of Hormone Reports.http://d15.downloadnow.net/e807c1db9f2672be0002/Reports.pdfMedication: These are all Doctors advised medication starting form 23/sep/2010 upto 13/Feb/2010. After that we visited another doctor and she write progyluton, after taking 7 pills yesterday bleeding started.I went to doctor again and she write Primolut-Nor 1.. Now after seeing all reports what you say.. what's the actual problem.Thanks for your kindness.
Please download from following linksReports. Fist page is the Ultrasound report and rest of the pages are of Hormone Reports.http://d15.downloadnow.net/e807c1db9f2672be0002/Reports.pdfhttp://d14.downloadnow.net/791bee33111431280002/Medications.pdfMedication: These are all Doctors advised medication starting form 23/sep/2010 upto 13/Feb/2010. After that we visited another doctor and she write progyluton, after taking 7 pills yesterday bleeding started.I went to doctor again and she write Primolut-Nor 1.. Now after seeing all reports what you say.. what's the actual problem.Thanks for your kindness.
Infact.. I had periods problem, before marrage It was ok starting form every months 4th but after marrage, suddenly, went wrong. and now everytime starting late and lasting for more than 10 days, and even once bleeding continue almost 3 weeks.Doctor put me on some madication as well.http://d14.downloadnow.net/791bee33111431280002/Medications.pdfRegarding reports 23/9/2010 was my Ultrasound reportHormone test was on 25/1/2011and some test was on 28/9/20107 days before I visited doctor she put me on progyluton
I have gotten your replys , but no lab results or ultrasound report. You may have to hand type them to me.
Please download from following linkshttp://d14.downloadnow.net/791bee33111431280002/Medications.pdfhttp://d15.downloadnow.net/e807c1db9f2672be0002/Reports.pdf
Unfortunately, all I could open and down load was the sheets showing what tests were ordered and the cost, but none of the results. I could not open the ultrasound report. But I see you were successful in getting Dr Khagihara to see them. He said the lining was "a little thick". What was the precise measurement and were you any any medications at that time? If you have the reports yourself, and you should, please copy the results and send to me via JA. Unless the tests results are grossly abnormal, my opinion will stand. Unless the US report shows a lining thicker than 12-15 mm, the medication you are on would get things normal again.
Reports are on this linkhttp://d15.downloadnow.net/e807c1db9f2672be0002/Reports.pdf Plz try to reopen one more time..Thanks for your cooperation.
It is probably my server,since it will not open.
Thank you, XXXXX XXXXX This report shows a completely normal uterus well within normal limits, with both ovaries also normal in every aspect. The lining of the uterus is also well within the normal limits of a young woman,either on hormones or on her own faculties. BotXXXXX XXXXXne; this, plus normal lab reports, means that you do not need any surgical intervention and hormonal therapy should work well for you. It may just need a little more time. I would not add a second drug at this time, as I said earlier.
Thanks Doctor... Currently I am on Pills. following is the details11 white tablets each containing Estradiol valerate 2 mg (Already finshed yesterday night.)10 light brown tablets each containg Estradiol valerate 2mg Norgestrel 0.5 mg ( I ll start by tonight)Some old blood started about 4 days back when I started these questions. Still it's coming but now in less quantity. Thanks Doctor for giving good news. because, here my doctor is only puting me on medication and not giving any idea that what is wrong with me.
The bleeding should slowly subside and stop. Remember,the most common side effect of ANY hormonal therapy is staining intermittently. The combination you are taking should be fine. Remember to click "accept", please. Be well
Over forty years experience in treating uncomplicated urinary tract infections in obstetric and gyne